I normally take,since about 4 years, a daily dose of lisinopril40mg combines with norvasc 10 in the am.today ,by accident,I took another dose of the same medicines at 10pm.is this dangerous?
I accidentally took my lisinopril 40mg and my norvasc10mg twice in one day.is this dangerous?
Question posted by drbonjovi on 26 Jan 2013
Last updated on 5 June 2017
I would monitor his blood pressure. Clonidine and lisinopril will lower bp. Risk for hypotension is concern. Clonidine works much faster and will lower bp faster. Clonidine can lower bp 20-60minutes post consuming.
Your bp may get low, take it a few times over the next 24 hrs. If you feel dizzy or pass out go to the er. How do you accidently take an extra dose of your medicine. This should not happen. Get a pill box that is divided into the days of the week, then you will know if you took the pills or not.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.